# SDR DALA2019071304297

- Difficulty date: July 13, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 76,539 hours, 14,509 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ROTATION/TAKEOFF NOTICED FUEL SMELL FOR 3-4 SECONDS. DID NOT SEEM TO BE EXHAUST FUMES FROM PREVIOUS A/C. DISSIPATED QUICKLY. INSPECTED PACK BAYS WITH 37500 LBS OF FUEL IN CENTER TANK- NO LEAKS NOTED AT THIS TIME-CHECKED WINGS,APU,ENGINES FOR FUEL LEAKS-NON NOTED-HELD CONFERENCE CALL WITH MCC-NO RECENT HISTORY NOTED. SYSTEM OPERATION IS NORMAL.
